Alert archive / Colorado / Red Flag Warnings in 2010
Red Flag Warning 24, NWS Pueblo, CO
NWS Pueblo, CO issued this red flag warning at May 28, 2010, 4:04 AM MDT for 5 counties in Colorado. It took effect at May 28, 2010, 12:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 28, 2010, 4:04 AM MDT (10:04 UTC)
- In effect from
- May 28, 2010, 12:00 PM MDT
- Expired
- May 28, 2010, 7:00 PM MDT
- In force
- 7 hr
- Issued by
- NWS Pueblo, CO
Counties Alamosa County, CO, Conejos County, CO, Costilla County, CO, Rio Grande County, CO, Saguache County, CO
The radar
The Pueblo radar (KPUX), 190 km from the middle of the area, began a volume at 10:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 00:00Z, 10.1 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4872 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
815 WWUS85 KPUB 281004 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 404 AM MDT FRI MAY 28 2010 ...A RED FLAG WARNING IS IN EFFECT FOR FIRE WEATHER ZONE 224... WHICH INCLUDES THE SAN LUIS VALLEY...FROM NOON UNTIL 7 PM FRIDAY. THIS WARNING IS FOR GUSTY WINDS...LOW HUMIDITY...AND DRY FUELS... .THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH AREA LAND MANAGEMENT AGENCIES...HAS ISSUED A RED FLAG WARNING FOR TODAY...FOR THE SAN LUIS VALLEY. GUSTY WINDS AND LOW HUMIDITIES WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS ACROSS THE SAN LUIS VALLEY TODAY. SOUTHWEST WINDS WILL GUST TO AROUND 30 MPH AND HUMIDITIES WILL DROP BELOW 15 PERCENT DURING THE AFTERNOON AND EARLY EVENING HOURS. COMBINED WITH DRY FUELS...THIS WILL LEAD TO CONDITIONS FAVORABLE FOR EXTREME FIRE BEHAVIOR. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR FIRE WEATHER ZONE 224...WHICH INCLUDES THE SAN LUIS VALLEY...FOR SATURDAY AFTERNOON AND EARLY EVENING. GUSTY WINDS AND LOW HUMIDITIES MAY PRODUCE CRITICAL FIRE WEATHER CONDITIONS ACROSS THE SAN LUIS VALLEY ON SATURDAY. SOUTHWEST WINDS WILL GUST TO AROUND 30 MPH AND HUMIDITIES WILL DROP TO AROUND 15 PERCENT DURING THE AFTERNOON AND EARLY EVENING HOURS. COMBINED WITH DRY FUELS...THIS MAY LEAD TO CONDITIONS FAVORABLE FOR EXTREME FIRE BEHAVIOR. COZ224-290215- /O.NEW.KPUB.FW.W.0024.100528T1800Z-100529T0100Z/ /O.NEW.KPUB.FW.A.0015.100529T1800Z-100530T0100Z/ SAN LUIS VALLEY- 404 AM MDT FRI MAY 28 2010 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN COLORADO...224 STRONG AND GUSTY WINDS WILL OCCUR WITH HUMIDITIES BELOW 15 PERCENT THIS AFTERNOON AND EARLY EVENING. THESE CONDITIONS...COMBINED WITH DRY FUELS...WILL CREATE CRITICAL FIRE WEATHER CONDITIONS WITH EXTREME RATES OF FIRE SPREAD POSSIBLE FOR ANY FIRE STARTS DURING THE AFTERNOON AND EARLY EVENING HOURS. SIMILAR CONDITIONS WILL EXIST SATURDAY AFTERNOON AND EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL BEGIN SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT THERE IS THE POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ TLM
2 follow-up statements
546 WWUS85 KPUB 281431 AAA RFWPUB URGENT - FIRE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE PUEBLO CO 831 AM MDT FRI MAY 28 2010 ...A RED FLAG WARNING IS IN EFFECT FOR FIRE WEATHER ZONE 224... WHICH INCLUDES THE SAN LUIS VALLEY...FROM NOON UNTIL 7 PM TODAY...FOR GUSTY WINDS...LOW HUMIDITY...AND DRY FUELS... ...FIRE WEATHER WATCH IN EFFECT FOR FIRE WEATHER ZONE 224...WHICH INCLUDES THE SAN LUIS VALLEY...FROM NOON UNTIL 7 PM SATURDAY...FOR GUSTY WINDS...LOW HUMIDITY AND DRY FUELS... .THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH AREA LAND MANAGEMENT AGENCIES...HAS ISSUED A RED FLAG WARNING FOR TODAY...FOR THE SAN LUIS VALLEY. GUSTY WINDS AND LOW HUMIDITIES WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS ACROSS THE SAN LUIS VALLEY TODAY. SOUTHWEST WINDS WILL GUST TO AROUND 30 MPH AND HUMIDITIES WILL DROP BELOW 15 PERCENT DURING THE AFTERNOON AND EARLY EVENING HOURS. COMBINED WITH DRY FUELS...THIS WILL LEAD TO CONDITIONS FAVORABLE FOR EXTREME FIRE BEHAVIOR. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR FIRE WEATHER ZONE 224...WHICH INCLUDES THE SAN LUIS VALLEY...FOR SATURDAY AFTERNOON AND EARLY EVENING. GUSTY WINDS AND LOW HUMIDITIES MAY PRODUCE CRITICAL FIRE WEATHER CONDITIONS ACROSS THE SAN LUIS VALLEY ON SATURDAY. SOUTHWEST WINDS WILL GUST TO AROUND 30 MPH AND HUMIDITIES WILL DROP TO AROUND 15 PERCENT DURING THE AFTERNOON AND EARLY EVENING HOURS. COMBINED WITH DRY FUELS...THIS MAY LEAD TO CONDITIONS FAVORABLE FOR EXTREME FIRE BEHAVIOR. COZ224-290645- /O.CON.KPUB.FW.W.0024.100528T1800Z-100529T0100Z/ /O.CON.KPUB.FW.A.0015.100529T1800Z-100530T0100Z/ SAN LUIS VALLEY- 831 AM MDT FRI MAY 28 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN COLORADO...224 STRONG AND GUSTY WINDS WILL OCCUR WITH HUMIDITIES BELOW 15 PERCENT THIS AFTERNOON AND EARLY EVENING. THESE CONDITIONS... COMBINED WITH DRY FUELS...WILL CREATE CRITICAL FIRE WEATHER CONDITIONS WITH EXTREME RATES OF FIRE SPREAD POSSIBLE FOR ANY FIRE STARTS DURING THE AFTERNOON AND EARLY EVENING HOURS. SIMILAR CONDITIONS WILL EXIST SATURDAY AFTERNOON AND EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL BEGIN SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT THERE IS THE POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
580 WWUS85 KPUB 282020 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 220 PM MDT FRI MAY 28 2010 ...A RED FLAG WARNING IS IN EFFECT FOR FIRE WEATHER ZONE 224... WHICH INCLUDES THE SAN LUIS VALLEY...UNTIL 7 PM TODAY...FOR GUSTY WINDS...LOW HUMIDITY...AND DRY FUELS... ...A RED FLAG WARNING IS IN EFFECT FOR FIRE WEATHER ZONE 224...WHICH INCLUDES THE SAN LUIS VALLEY...FROM NOON UNTIL 8 PM SATURDAY...FOR GUSTY WINDS...LOW HUMIDITY AND DRY FUELS... .THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH AREA LAND MANAGEMENT AGENCIES...HAS CONTINUED THE RED FLAG WARNING FOR TODAY...FOR THE SAN LUIS VALLEY...AND HAS ISSUED A RED FLAG WARNING FOR THE SAN LUIS VALLEY ON SATURDAY. GUSTY WINDS AND LOW HUMIDITIES WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS ACROSS THE SAN LUIS VALLEY THROUGH THIS EVENING...AND THEN AGAIN SATURDAY AFTERNOON AND EVENING. COZ224-291230- /O.UPG.KPUB.FW.A.0015.100529T1800Z-100530T0100Z/ /O.NEW.KPUB.FW.W.0025.100529T1800Z-100530T0200Z/ /O.CON.KPUB.FW.W.0024.000000T0000Z-100529T0100Z/ SAN LUIS VALLEY- 220 PM MDT FRI MAY 28 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT SATURDAY... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM MDT SATURDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING. THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN COLORADO...224 CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE IN THE SAN LUIS VALLEY THROUGH THIS EVENING...WITH WINDS GUSTS OF 25 TO 30 MPH AND LOW HUMIDITIES. ON SATURDAY THE WINDS WILL AGAIN INCREASE BY THE AFTERNOON...WITH GUSTS AROUND 30 MPH...AND THE HUMIDITIES WILL DROP BELOW 15 PERCENT. THESE CONDITIONS COMBINED WITH THE DRY FUELS WILL AGAIN CREATE CONDITIONS FAVORABLE FOR EXTREME RATES OF FIRE SPREAD AND ERRATIC FIRE BEHAVIOR WITH ANY FIRE STARTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at May 27, 2:35 PM MDT, 13 hours 29 minutes earlier.
Area forecast discussion, May 27, 2:35 PM MDT, 13 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 235 PM MDT THU MAY 27 2010 .SHORT TERM... (TODAY AND TONIGHT) ...ANOTHER WARM DAY... CURRENTLY...SOME TCU ARE TRYING TO DEVELOP OVER THE PLAINS AND MOUNTAINS. MODEST AMOUNTS OF MID LEVEL MOISTURE ARE MOVING NORTHWARD FROM NEW MEXICO. ON THE PLAINS...WINDS HAVE BECOME SOUTH TO SOUTHWEST AT MOST LOCATIONS. DEW POINTS REMAIN IN THE 50S IN THE EASTERN COUNTIES..BUT HAVE DROPPED INTO THE 40S OR LOWER FURTHER WEST. .TONIGHT AND FRIDAY...NO SIGNIFICANT CHANGE IN THE WEATHER PATTERN DURING THIS PERIOD. UPPER RIDGE REMAINS CENTERED OVER WESTERN KANSAS WITH WARM AIR ALOFT. SOME MID LEVEL MOISTURE WILL CONTINUE MOVING NORTHWARD OUT OF NEW MEXICO...WHICH WILL ALLOW FOR A FEW AFTERNOON THUNDERSTORMS OVER THE MOUNTAINS. THE SOUTHERN SANGRES WILL HAVE THE BEST CHANCE FOR AFTERNOON THUNDERSTORMS ON FRIDAY. ON THE PLAINS...LOWER LEVELS WILL BE DRIER THAN TODAY. A WEAK SURFACE TROUGH MAY MOVE ACROSS THE PLAINS DURING THE AFTERNOON AS A DISTURBANCE LIFTS FROM UTAH INTO WESTERN WYOMING. MODELS STILL SHOW SOME MODEST CAPES AND WITH WEAK LEE TROUGH CANNOT RULE OUT SOME AFTERNOON CONVECTION. KEPT SOME ISOLATED POPS ON THE PLAINS DURING THE AFTERNOON. SHEAR WILL BE WEAK...SO AM NOT CONCERNED ABOUT STRONG STORMS. IN THE SAN LUIS VALLEY...WINDS MAY APPROACH 25 MPH...BUT MINIMUM HUMIDITIES WILL STAY ABOVE 15 PERCENT WITH MID LEVEL MOISTURE MOVING INTO THE REGION. DID NOT ISSUE ANY FIRE WEATHER HIGHLIGHTS FOR FRIDAY. --PGW-- .LONG TERM... (FRIDAY NIGHT THROUGH THURSDAY) A WARM AND BREEZY START TO THE MEMORIAL DAY WEEKEND AS RIDGE AXIS SHIFTS EAST FRIDAY NIGHT AND UPPER TROF OPENS UP AND MOVES SLOWLY EAST. SOUTHWEST FLOW SHOULD INCREASE AHEAD OF THE UPPER TROF...ALLOWING FOR BREEZY TO WINDY CONDITIONS SATURDAY AFTERNOON. H7 WINDSPEEDS OF 15 TO 30 KTS EXPECTED TO MIX DOWN TO THE SURFACE. DRY AIRMASS IN PLACE MAY ALSO KEEP RH'S IN THE TEENS WITH SOME LOCATIONS CLOSE TO RED FLAG CRITERIA. LATER SHIFTS WILL HAVE TO MONITOR. LEE TROFING AT THE SURFACE SATURDAY AFTERNOON WITH H7 TEMPS OF 12 TO 16DEGC WILL ALLOW HIGHS TO CLIMB INTO THE 80S AND 90S ON THE PLAINS WITH 60S AND 70S IN THE MOUNTAINS AND HIGH VALLEYS. LATEST RUN OF THE GFS SHOWS JET AXIS WELL TO THE NORTH AND WITH BEST LOW LEVEL MOISTURE CONFINED TO THE FAR EASTERN PLAINS (CO/KS BORDER)...DO NOT EXPECT WIDESPREAD CONVECTION SATURDAY AFTERNOON/EVENING...BUT A FEW THUNDERSTORMS ARE NOT OUT OF THE QUESTION. COLD FRONT PROGGED TO MOVE THROUGH SOUTHEAST COLORADO SATURDAY NIGHT WITH MUCH COOLER TEMPS EXPECTED ON SUNDAY. SURFACE WINDS QUICKLY VEER TO SOUTHEASTERLY SUNDAY AFTERNOON AND EVENING WITH LOW LEVEL MOISTURE RETURNING TO THE PLAINS. WEAK RIDGING EXPECTED MONDAY WITH MODELS INDICATING A SHORTWAVE MOVING THROUGH THE WEST SOUTHWEST FLOW ALOFT OVER THE CWA MONDAY AFTERNOON. BEST CONVECTIVE DYNAMICS IN PLACE FOR THUNDERSTORMS ON THE EAST CENTRAL AND SOUTHEAST PLAINS MONDAY AFTERNOON. NEXT UPPER TROF TRACKS THROUGH THE GREAT BASIN AND NORTHERN ROCKIES TUESDAY BEFORE HEADING INTO THE NORTHERN PLAINS WEDNESDAY. LEE TROFING AT THE SURFACE EXPECTED TO PERSIST IN EASTERN CO/WESTERN KS. CONVECTIVE POTENTIAL TUESDAY AND WEDNESDAY WILL BE LARGELY DEPENDENT ON LOCATION OF DRY LINE AND TIMING OF ANY SHORTWAVES MOVING THROUGH THE FLOW. BROAD...FLAT RIDGE WITH ZONAL FLOW EXPECTED THURSDAY. STARK && .AVIATION... ISOLATED THUNDERSTORMS ARE STILL POSSIBLE NEAR KCOS AND KPUB UNTIL MID EVENING THURSDAY. ON FRIDAY...CHANCES FOR CONVECTION AT TAF SITES MAY BE EVEN LESS. OTHERWISE...VFR. --PGW-- && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 06/40
Hazardous weather outlook, May 27, 11:20 AM MDT, 16 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PUEBLO CO 1120 AM MDT THU MAY 27 2010 COZ058>089-093>099-281300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1120 AM MDT THU MAY 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS WILL DEVELOP OVER THE EASTERN MOUNTAINS BY EARLY AFTERNOON...AND THE STORMS WILL DRIFT TO THE NORTHEAST DURING THE AFTERNOON AND EVENING. WHILE ATMOSPHERIC WIND PROFILES ARE NOT FAVORABLE FOR SEVERE STORMS...THERE WILL BE ENOUGH LOW LEVEL INSTABILITY FOR A FEW STORMS TO BECOME STRONG TO SEVERE. THE GREATEST THREAT FOR STRONG STORMS WILL BE CLOSER TO THE KANSAS BORDER. THE MAIN THREATS FROM STORMS WILL BE LIGHTNING...GUSTY WINDS..AND HAIL UP TO 1 INCH IN DIAMETER. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY DIURNALLY AND TERRAIN INDUCED THUNDERSTORMS ARE POSSIBLE OVER THE WESTERN...CENTRAL AND EASTERN MOUNTAINS THIS WEEKEND. SMALL HAIL AND LIGHTNING ARE THE PRIMARY THREATS. A STRONGER UPPER LEVEL SYSTEM SHOULD MOVE THROUGH MONDAY. THIS UNSETTLED WEATHER WILL ALLOW FOR THE POSSIBILITY FOR STRONGER THUNDERSTORMS MONDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE IN THE AFTERNOON AND EVENING OVER THE EASTERN PLAINS. 06/06
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 4:04 AM MDT | Fire Weather Watch | PUB | Alamosa, Conejos, Costilla, Rio Grande, Saguache | 10 hr |
| May 28, 2:20 PM MDT | Red Flag Warning | PUB | Alamosa, Conejos, Costilla, Rio Grande, Saguache | 30 hr |
Nearby
Red Flag Warnings in Colorado, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.